Minnesota, 2014Hail and Damaging Wind in Minnesota, September 3, 2014
September 3, 2014 · NWS MPX · 7 events in 2 counties and zones
Scattered thunderstorms developed early Wednesday morning, September 3rd in southeast South Dakota, and moved northeast into southwest Minnesota. Some of the thunderstorms became severe as they moved eastward across Renville County, and into the western portions of the Twin Cities.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- $25,000
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed early Wednesday morning, September 3rd in southeast South Dakota, and moved northeast into southwest Minnesota. Some of the thunderstorms became severe as they moved eastward across Renville County, and into the western portions of the Twin Cities. Two inch elongated hail was reported near Hector, and hail damaged an apple orchard in Wright County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Sep 3, 5:04 AM CST, 2 hours 28 minutes earlier.
Area forecast discussion, Sep 3, 5:04 AM CST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
604 AM CDT WED SEP 3 2014
.UPDATED FOR 12Z AVIATION DISCUSSION...
ISSUED AT 558 AM CDT WED SEP 3 2014
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 351 AM CDT WED SEP 3 2014
SEVERE WEATHER IS EXPECTED TO DEVELOP LATER THIS AFTERNOON ALONG A
WARM FRONT THAT IS FORECAST TO LIFT NORTHWARD THROUGH THE CWA.
MUCAPE AND DEEP SHEAR PROFILES SUPPORT STORMS CAPABLE OF PRODUCING
LARGE HAIL...WITH LOW LEVEL HODOGRAPHS AND LCLS FAVORABLE FOR
TORNADOES IF CONVECTION MANAGES TO BECOME SURFACE BASED ALONG THE
WARM FRONT. THIS CONVECTION WILL EVENTUALLY GROW UPSCALE INTO AN MCS
AFTER SUNSET AND SLIDE EAST SOUTHEAST INTO CENTRAL WISCONSIN BY
THURSDAY MORNING ALONG THE NOSE OF THE LOW LEVEL JET...WHICH WILL
MARK THE TRANSITION FROM A SEVERE WEATHER TO A HEAVY RAIN/FLOODING
THREAT.
THE MAIN DRIVER BEHIND THE SEVERE THREAT TODAY IS TWO-FOLD.
FIRST...A POTENT SHORTWAVE WHICH AS OF THIS MORNING WAS LOCATED OVER
WASHINGTON STATE ON THE POLEWARD SIDE OF A 100KT UPPER LEVEL JET
WILL TRACK EASTWARD AND CROSS THE ROCKIES INTO MONTANA BY MIDDAY.
LOW LEVEL THETA_E ADVECTION WILL OVERSPREAD THE UPPER MIDWEST
AHEAD OF THIS WAVE...AND BOUNDARY LAYER DEWPOINTS NEAR 70 WILL
SURGE INTO SOUTHERN MN. HOWEVER...THE WARM AIR ADVECTION WILL ACT
TO CAP OFF THE CONVECTIVE POTENTIAL UNTIL A WEAK UPPER LEVEL WAVE
ARRIVES LATER THIS AFTERNOON. THIS WAVE IS THE SECOND INGREDIENT
NEEDED FOR SEVERE STORMS...AND ALTHOUGH SUBTLE...SHOULD BE ENOUGH
TO DEVELOP AT LEAST ELEVATED CONVECTION ON THE PERIPHERY OF THE
CAP. BASED ON THE BUFR SOUNDINGS OFF BOTH THE NAM AND GFS...THIS
WILL BE MAINLY ALONG AND NORTH OF I-94. HERE...THE 800MB WARM LAYER
IS MORE SUBDUED WITH AMPLE DEEP LAYER SHEAR. AT KSTC FOR EXAMPLE...
0-3KM HODOGRAPHS SHOW 300-400 M2/S2 OF STORM RELATIVE HELICITY BY
22/23Z. THE 03.00 RUNS OF THE HIRES WRFARW...WFRNMM...AND EMCNMM
SUPPORT A MORE NORTHERN SOLUTION YET...WITH THE HIGHEST THREAT FOR
SEVERE WEATHER NORTH OF A LINE FROM FERGUS FALLS...TO LAKE MILLE
LACS...AND HAYWARD WI. AT THIS TIME...AM SLIGHTLY LEANING TOWARDS
THIS NORTHERN SOLUTION BECAUSE FEEL THAT DESPITE THE INCREASING
BOUNDARY LAYER MOISTURE TO THE SOUTH...THE WEAK SHORTWAVE WILL NOT
BE STRONG ENOUGH TO OVERCOME THE SBCIN STEMMING FROM THE COMBINATION
OF FILTERED SUNSHINE WITH THE STRENGTHENING CAP. THEREFORE STORMS
WILL REMAIN ELEVATED...WITH PERHAPS A HAIL THREAT...DRIFT NORTHEAST
OF THE FORECAST AREA WITH THE MEAN WIND...AND NOT REALIZE THE LOW
LEVEL WIND FIELDS. IF STORMS START TO MOVE RIGHT...BE ON THE
LOOKOUT FOR TORNADOGENESIS AS THIS IS EVIDENCE THAT THE STORM HAS
INDEED TAPPED INTO THE HELICAL FLOW OF THE BOUNDARY LAYER.
IN SUMMARY...THE STRENGTHENING CAP SHOULD KEEP CONVECTION AT BAY
ACROSS THE SOUTH TODAY...WHILE A WEAK SHORTWAVE MOVING UP FROM THE
SOUTHWEST WILL TRIGGER CONVECTION FARTHER NORTH. CONFIDENCE IS
WAVERING REGARDING THE EXACT LOCATION OF THE SEVERE WEATHER...AND
THIS MORNINGS ELEVATED CONVECTION MAY LIMIT THE NORTHWARD
PROPAGATION OF THE WARM FRONT TODAY...BUT FOR NOW FEEL THAT THE
NORTHERN HALF OF THE SPC DAY1 SEVERE OUTLOOK HAS A HIGHER RISK OF
SEVERE WEATHER THAN THE SOUTHERN HALF.
.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 351 AM CDT WED SEP 3 2014
THUNDERSTORM ACTIVITY AT THE BEGINNING OF THE PERIOD WILL BE
CONFINED TO PORTIONS OF WI WITH THE REMNANTS OF THE MCS PUSHING
THROUGH TONIGHT...AND ACROSS WEST CENTRAL MN WHERE ANOTHER WEAK
CLUSTER MAY BE PUSHING IN FROM OVERNIGHT DEVELOPMENT OVER THE
DAKOTAS. THAT WILL PROBABLY BE ABOUT IT FOR CONVECTION THURSDAY UNTIL
LATE AFTERNOON. A VERY WARM THERMAL RIDGE WILL BUILD NORTH INTO
ERN MN AND WRN WI AHEAD OF THE COLD FRONT AND WILL LEAD TO
BOUNDARY LAYER CAPPING ON THE ORDER OF 200-500 J/KG FOR MUCH OF
THE DAY. GIVEN THE POSITIVELY TILTED NATURE OF THE SYSTEM...
FORCING WITH THE FRONT AND MEAGER HEIGHT FALLS WILL VERY LIKELY
NOT BE ENOUGH TO GENERATE MUCH ALONG THE FRONT. REDUCED POPS
RATHER MARKEDLY INTO THE SCHC CATEGORY. DID NOT REMOVE THEM
COMPLETELY DUE TO HI RES MODELS STILL DEVELOPING WEAK ELEVATED
ECHOS OR ACCAS. THIS MAY JUST BE THE RESULT OF THE VERY UNSTABLE
AIRMASS MODELS GENERATE.
THE HIGH TEMPERATURE GRID WAS THE BIGGEST CHALLENGE THURSDAY. THE
FRONT WILL BE COMING THROUGH DURING THE LATE MORNING/EARLY
AFTERNOON WITH GOOD MIXING AND THE AFOREMENTIONED IMPRESSIVE
THERMAL RIDGE JUST AHEAD OF IT. MODELS ARE IN PRETTY GOOD
AGREEMENT WITH TIMING AND THE CHALLENGE STEMS MORE FROM HOW DEEP
THE MIXING WILL GET BEFORE THE FRONT PUSHES THROUGH. IT IS USUALLY
EASY TO MIX AT LEAST TO 925 MB WITH SOME SUN...IN WHICH CASE UPPER
80S WOULD BE ACHIEVED BY EARLY AFTERNOON. COULD SEE SOME 90S IN WI
WHERE THE LONGEST POTENTIAL FOR HEATING WILL RESIDE. OBVIOUSLY ANY
CHANGE IN TIMING THE FRONT OR CONSIDERABLE CLOUDINESS WOULD IMPACT
THESE HIGHS A BIT. IT IS SOMEWHAT INTERESTING TO NOTE THAT ALL
GLOBAL MODELS...INCLUDING THE GFS COLD BIAS...BRING 2M TEMPS INTO
THE UPPER 80S AT 18Z.
MUCH COOLER AIR WILL FOLLOW THE FRONT FOR THE REST OF THE WEEK.
DRY CONDITIONS ARE FORECAST THROUGH SUNDAY NIGHT.
NEXT CHANCE FOR THUNDERSTORMS WILL ACCOMPANY A STRONG CYCLONE
TRAVERSING SOUTHERN CANADA EARLY NEXT WEEK. KEPT POPS IN THE CHC
CATEGORY...ALTHOUGH MODELS ARE IN PRETTY GOOD AGREEMENT FOR THIS
RANGE. IF THIS TREND CONTINUES...THE NEXT COUPLE SHIFTS MAY
CONSIDER ALLOWING LIKELY POPS.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 558 AM CDT WED SEP 3 2014
THUNDERSTORMS IN WESTERN MN SHOULD GRADUALLY WEAKEN TO SHOWERS AS
THEY SLOWLY DRIFT EASTWARD THIS MORNING. LATER THIS AFTERNOON
THUNDERSTORMS WILL DEVELOP NEAR KAXN/KSTC AND COULD PRODUCE SEVERE
WEATHER. THERE IS SOME INDICATION THE STORMS COULD BUILD SOUTHEAST
OVERNIGHT AND AFFECT KRNH/KMSP/KEAU. GUIDANCE CONTINUES TO SHOW
LOW CLOUDS LATE TONIGHT INTO THURSDAY MORNING...SO WILL CONTINUE
THIS TREND IN THE TAFS.
KMSP...
MORNING CONVECTION OUT WEST SHOULD TAPER OFF TO SHOWERS...SO HAVE
VFR PRECIP COMING IN BY MID MORNING. LATER THIS EVENING AND
OVERNIGHT IT APPEARS THAT THE MAJORITY OF THE PRECIP WILL BE NORTH
OF KMSP...SO HAVE NARROWED DOWN THE THUNDER WINDOW. WILL CONTINUE
TO MONITOR THE TRENDS.
/OUTLOOK FOR KMSP/
THU...MVFR/IFR CIGS/VSBYS POSSIBLE EARLY THEN SCT TSRA IN THE
AFTN. WINDS S 10-15 KTS BCMG W AT 10G20KTS.
FRI...VFR. WINDS NW 10G15 KTS.
SAT...VFR. WINDS W 05 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
SHORT TERM...JRB
LONG TERM...BORGHOFF
AVIATION...JRB
Hazardous weather outlook, Sep 3, 2:52 AM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
352 AM CDT WED SEP 3 2014
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
040900-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
352 AM CDT WED SEP 3 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE POSSIBLE TODAY...ESPECIALLY NORTH OF I-94. SOME
STORMS WILL BE STRONG TO SEVERE. THE MAIN THREAT IS LARGE
HAIL...BUT A FEW TORNADOES ARE POSSIBLE AS WELL AS HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE EXPECTED AGAIN LATE THURSDAY IN EASTERN MN AND
WESTERN WI. SEVERE WEATHER IS POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON.
JRB
In the hours before
Special weather statement, Sep 3, 4:03 AM CST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
503 AM CDT WED SEP 3 2014
MNZ056-064-065-031045-
CHIPPEWA-RENVILLE-YELLOW MEDICINE-
503 AM CDT WED SEP 3 2014
AT 501 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES WEST OF GRANITE FALLS...OR 14 MILES NORTHWEST OF
UPPER SIOUX AGENCY. THIS STORM WAS MOVING EAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CLARKFIELD.
GRANITE FALLS.
MINNESOTA FALLS.
SACRED HEART.
RENVILLE.
DANUBE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4489 9508 4472 9511 4477 9583 4489 9580
TIME...MOT...LOC 1003Z 271DEG 36KT 4482 9567
BORGHOFF
Special weather statement, Sep 3, 5:42 AM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
642 AM CDT WED SEP 3 2014
MNZ054-056-057-064-065-031345-
CHIPPEWA-KANDIYOHI-LAC QUI PARLE-RENVILLE-YELLOW MEDICINE-
642 AM CDT WED SEP 3 2014
...URBAN AND SMALL STREAM FLOODING IS LIKELY IN THE AREA...
AT 642 AM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE RESULTING IN
URBAN AND SMALL STREAM FLOODING.
PEOPLE IN NORTHEASTERN YELLOW MEDICINE...NORTHWESTERN RENVILLE...
SOUTHEASTERN LAC QUI PARLE...SOUTHERN CHIPPEWA AND SOUTHWESTERN
KANDIYOHI COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY AND
EXERCISE APPROPRIATE CAUTION.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES.
&&
LAT...LON 4493 9612 4500 9526 4494 9524 4489 9525
4489 9519 4469 9497 4475 9611
BORGHOFFSpecial weather statement, Sep 3, 5:44 AM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
644 AM CDT WED SEP 3 2014
MNZ054>056-031345-
CHIPPEWA-LAC QUI PARLE-SWIFT-
644 AM CDT WED SEP 3 2014
...URBAN AND SMALL STREAM FLOODING IS LIKELY IN THE AREA...
AT 644 AM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE RESULTING IN
URBAN AND SMALL STREAM FLOODING.
PEOPLE IN NORTHERN CHIPPEWA...NORTHERN LAC QUI PARLE AND SOUTHERN
SWIFT COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY AND
EXERCISE APPROPRIATE CAUTION.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES.
&&
LAT...LON 4528 9645 4526 9630 4522 9625 4523 9622
4520 9617 4519 9612 4532 9612 4530 9526
4501 9525 4513 9647
BORGHOFFLocal storm report, Sep 3, 6:09 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
709 AM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 6 SSE MONTEVIDEO 44.87N 95.69W
09/03/2014 E2.50 INCH YELLOW MEDICINE MN TRAINED SPOTTER
THREE HOUR TOTAL
0700 AM HEAVY RAIN 4 S MONTEVIDEO 44.89N 95.73W
09/03/2014 M1.93 INCH YELLOW MEDICINE MN TRAINED SPOTTER
THREE HOUR TOTAL
&&
CARLYONLocal storm report, Sep 3, 6:23 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
723 AM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HEAVY RAIN 1 N ASBURY 44.95N 95.56W
09/03/2014 M2.50 INCH CHIPPEWA MN TRAINED SPOTTER
THREE HOUR TOTAL
&&
CARLYONSpecial weather statement, Sep 3, 7:15 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
815 AM CDT WED SEP 3 2014
MNZ056-057-065-031515-
CHIPPEWA-KANDIYOHI-RENVILLE-
815 AM CDT WED SEP 3 2014
...URBAN AND SMALL STREAM FLOODING IS LIKELY IN EASTERN
CHIPPEWA...SOUTHERN KANDIYOHI AND NORTHERN RENVILLE COUNTIES...
AT 815 AM CDT...THUNDERSTORMS WITH TORRENTIAL RAINFALL WERE
RESULTING IN URBAN AND SMALL STREAM FLOODING. THESE STORMS HAVE HAD
A HISTORY OF PRODUCING 2 TO 4 INCHES OF RAIN IN 3 HOURS OR LESS BACK
TOWARD MONTEVIDEO AND GRANITE FALLS.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS
AND STREAMS.
&&
LAT...LON 4515 9536 4514 9476 4474 9477 4476 9536
Thunderstorm Wind, Renville
- When
- September 3, 7:32 AM CST
- Where
- Renville County, 3.59 mi NNW of Olivia Muni Arpt
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 44.820, -95.040
A semi truck was blown over on U.S. Highway 71 north of Olivia.
Hail, Renville
- When
- September 3, 7:53 AM CST
- Where
- Renville County, 6.05 mi NNW of Hector
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.830, -94.770
Hail, Renville
- When
- September 3, 7:55 AM CST to 8:00 AM CST
- Where
- Renville County, 5.03 mi NNW of Hector to 0.85 mi SE of Hector
- Measured
- 2 in hail
- Reported by
- Newspaper
- Coordinates
- 44.817, -94.760
Hail, Renville
- When
- September 3, 8:15 AM CST
- Where
- Renville County, 2.07 mi S of Lakeside
- Measured
- 0.75 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 44.790, -94.550
Hail, Renville
- When
- September 3, 8:15 AM CST
- Where
- Renville County, 0.64 mi SW of Lakeside
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.813, -94.558
Hail, Wright
- When
- September 3, 9:55 AM CST
- Where
- Wright County, 1.46 mi W of Cokato
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 45.080, -94.230
Hail, Wright
- When
- September 3, 10:20 AM CST
- Where
- Wright County, 2.81 mi S of Rasset
- Measured
- 1.25 in hail
- Crop damage
- $25,000
- Reported by
- Public
- Coordinates
- 45.110, -93.990
Penny size hail, up to three inches deep, destroyed a 25 acre apple orchard west of the Twin Cities. The largest hail stone was 1 1/4 in diameter.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in North Dakota, September 3 to 4, 20141 injured · $4.8 million · 2.75 in hail · 45 events
- Hail and Damaging Winds in Montana, September 3, 2014$75,000 · 1.25 in hail · 12 events
- Damaging Wind and Lightning Strike in Florida, September 3, 2014$22,000 · 2 events
- Hail in Wisconsin, September 3, 20141.75 in hail · 18 events
- Dense Fog in Illinois, September 3, 201413 events
- Hail and Damaging Wind in Minnesota, September 3, 20142.5 in hail · 13 events
- Hail in Nebraska, September 3, 20141 in hail · 7 events
- Dense Fog in Indiana, September 3, 20145 events
- Damaging Winds in South Carolina, September 3, 2014$9,000 · 50 kt wind · 5 events
- Damaging Winds in Wisconsin, September 3, 201461 kt wind · 5 events
- Hail and Damaging Wind in Minnesota, September 3, 20141 in hail · 4 events
- Dense Fog in Missouri, September 3, 20143 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 532271, 532273, 532272, 532274, 532275, 532276, 532277.